# SDR CALA2025111111132

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N27256
- Make and model: Boeing 737-8
- Aircraft serial: 64447
- Aircraft time: 14,916 hours, 5,172 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE NEEDS REATTACHING TO GIRT BAR.  VERIFIED R1 DOOR DISARMED.  PERFORMED GVI OF R1 DOOR SLIDE.  NO DEFECTS NOTED.  Z FOLD DIMENSIONS OK IAW AMM 25-66-01-601-804. R1 DOOR ARMS AND DISARMS NORMAL. PERFORMED R1 DOOR OPERATIONAL TEST REF AMM 52-41-00-860-803 OPS CHECK GOOD.  NO MAINTENANCE ACTION NEEDED.  OK FOR SERVICE.
